# SDR CALA2025061705616

- Difficulty date: June 14, 2025
- Submitted: June 17, 2025
- Operation: Air carrier
- Aircraft: N57864
- Make and model: Boeing 757-33N
- Aircraft serial: 32588
- Aircraft time: 71,824 hours, 22,161 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146N5425U20
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR WEB HAS CORROSION STA 140 0-1420, STR-29R TO 30.   REMOVED AND REPLACED INTERCOSTAL/WEB AT AFT CARGO COMP. STA 1400 -1420 STR 29R-30 IAW B757-300 SRM 51-40-02-0G-0 REF. DWG 146N539 9.
